# SDR USAA2009071691853

- Difficulty date: July 10, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 663.75, BL 0.  REPAIRED CRACK ON BULKHEAD SKIN AT BS 663.75, BL 0 IAW US AIRWAYS TR 53-60-04.
